advertisement
Question
Posted by: Anon | 2010-07-22

Vaginal Itching after Period

Hi there,

I''ve had this problem for a few months now.....

For about a week after I have my period, I experience dryness and vaginal itchiness. I''m 29, and have had this problem since before I was sexually active.

It happens every month after my period, and lasts for about a week to 2 weeks.

I went to a doctor recently, and he prescribed difluzole (1 tablet, once a month for 3 months). I took one tablet each month on the first day of my period. The problem went away while I was on difluzole, but now that I''m off it, the itchiness is back.

What do you think the problem is? Should I go back to my dr? I''ve never been to a gynae. Should I go to a gynae?

Thanks!
Anon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound like thrush. Have a look at the Top 5 questions for ways of preventing recurrences. You don't have to see a gynaecologist, but you should be having regular pap smears if you are sexually active.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-25

It does sound like thrush. Have a look at the Top 5 questions for ways of preventing recurrences. You don't have to see a gynaecologist, but you should be having regular pap smears if you are sexually active.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement